The existence of autowave regimes in a heat-conducting inert
Doklady Akademii Nauk, Tome 289 (1986) no. 3, pp. 584-588
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_3_a16,
author = {E. L. Pechatnikov and V. V. Barelko},
title = {The existence of autowave regimes in a heat-conducting inert},
journal = {Doklady Akademii Nauk},
pages = {584--588},
year = {1986},
volume = {289},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_3_a16/}
}
E. L. Pechatnikov; V. V. Barelko. The existence of autowave regimes in a heat-conducting inert. Doklady Akademii Nauk, Tome 289 (1986) no. 3, pp. 584-588. http://geodesic.mathdoc.fr/item/DAN_1986_289_3_a16/